Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Erectile dysfunction after the use of body building supplement T-Bomb. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
I am 36 years old an took a bodybuilding supplement called T Bomb 2 to boost testosterone and notice a change other than muscle, that is I can barely get erect now! I have used cialis (200 mg?mcg) and other the erection drug even the erection supplements and I get more tight I do gain a little strength in the erection but not as much as I had. I don't get erect often when I wake up either. Am I just plain screwed or can this be corrected? I was thinking that maybe my body isn't producing testosterone itself any more. Below is the actual description of what the supplement says its suppose to do for me
mentioned in the ad. Before I bought this I looked one sites that rate supplements and this one had no less that 4 out of 5 stars so I thought it would be good. I called the company and they said it has never happened before.

T-Bomb II contains a fairly comprehensive matrix of common T-boosting co-factors. Its five-phase hormone optimizing blend consists of tribulus terrestris extract (standardized for 40% steroidal saponins), fenugreek seed extract, Tongkat XXXXXXX extract, eurycoma longifolia XXXXXXX red clover extract (standardized for 40% isoflavone content), and avena sativa. In addition, it contains zinc, saw palmetto, and bioperine.

T-BOMB II is scientifically formulated to help optimize the production and balance of key hormones for male performance. T-BOMB II’s proprietary 5-Phase Male Hormone Optimizing Complex, Optimone-5™, helps boost the natural production of testosterone, lowers estrogen levels by inhibiting the conversion of testosterone to estrogen and by blocking the estrogen receptor, increases free testosterone by lowering SHBG and inhibits the production of DHT. T-BOMB II’s unique 2nd Messenger Hormone Amplifier Complex helps to improve hormone receptor cell signals and increase the effects of testosterone.

Posted Thu, 3 May 2012 in Men's Health
Answered by Dr. Rajiv goel 2 hours later

Thank you for posting your query.

I understand your concern.

I usually don't recommend any performance enhancing agents. It is pretty sad that you have erectile dysfunction post the use of supplements.

I will like you to be investigated with free testosterone levels. You should not unduly get worried about the erection problems as usually the effect of all supplements wears off in few months and the normal testosterone secretion comes back. So don't get unduly worried and stay relaxed.

Hope I have answered your query. Please do write back to me if you have any doubts.

Wishing you speedy recovery.

Above answer was peer-reviewed by
Follow-up: Erectile dysfunction after the use of body building supplement T-Bomb. Remedy? 1 hour later
The last I took this supplement was late spring, since it hasn't recovered by now do you think it will it ever? I'll get to a local doc and get my level drawn and get that checked out.
Answered by Dr. Rajiv goel 7 hours later

Thanks for writing back.

You certainly need to have your levels done and since it has been long time and you have not recovered I am also keen that you have your testis physically examined by urologist.

As already stated most of the patients shall recover and the same holds true for yourself even now.

Hope I answered all your questions. Please accept my answer in case you do not have further queries. Wish you Good Health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor